MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4166/kjg.2016.67.5.267

Медицинская библиотека · The Korean journal of gastroenterology = Taehan Sohwagi Hakhoe chi · 2016

[Concomitant Drug Reaction with Eosinophilia and Systemic Symptom Syndrome from Ethambutol and Autoimmune Hepatitis from Isoniazid].

Choi Joon Hyuk, Heo Nae Yun, Park Seung Ha, Park Chan Sun, Jo Kyeong Min, Kim Woo Gyeong, Nam Kyung Han

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Anti-tuberculosis drugs can produce levels of hepatotoxicity ranging from mild elevation of aminotransferase to severe acute hepatitis. A few cases of drug-induced autoimmune hepatitis or the drug reaction with eosinophilia and systemic symptom (DRESS) syndrome by anti-tuberculosis medications have been reported. However, concomitant occurrence of these two disorders has not been reported. Here, we present a case of severe acute hepatitis with DRESS syndrome and autoimmune hepatitis resulting from primary standard anti-tuberculosis drugs. Both conditions were successfully treated with a systemic steroid regimen.

Для цитирования: Choi Joon Hyuk, Heo Nae Yun, Park Seung Ha, Park Chan Sun, Jo Kyeong Min, Kim Woo Gyeong, Nam Kyung Han. [Concomitant Drug Reaction with Eosinophilia and Systemic Symptom Syndrome from Ethambutol and Autoimmune Hepatitis from Isoniazid].. The Korean journal of gastroenterology = Taehan Sohwagi Hakhoe chi. 2016. DOI: 10.4166/kjg.2016.67.5.267.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.